Scattering theory with two L 1 spaces : application to transport equations with obstacles
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 3, p. 511-523
@article{AFST_1997_6_6_3_511_0,
     author = {Mokhtar-Kharroubi, Mustapha and Chabi, Mohamed and Stefanov, Plamen},
     title = {Scattering theory with two $L^1$ spaces : application to transport equations with obstacles},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {3},
     year = {1997},
     pages = {511-523},
     zbl = {0907.47005},
     mrnumber = {1610907},
     language = {en},
     url = {http://http://www.numdam.org/item/AFST_1997_6_6_3_511_0}
}
Mokhtar-Kharroubi, Mustapha; Chabi, Mohamed; Stefanov, Plamen. Scattering theory with two $L^1$ spaces : application to transport equations with obstacles. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 3, pp. 511-523. http://www.numdam.org/item/AFST_1997_6_6_3_511_0/

[1] Stefanov (P.) .- Spectral and scattering theory for the linear Boltzmann equation in exterior domain, Math. Nachr. 137 (1988), pp. 63-77. | MR 968987 | Zbl 0661.45004

[2] Mokhtar-Kharroubi (M.) .- Limiting Absorption Principles and Wave Operators on L1 (μ) Spaces: Applications to Transport Theory, J. Funct. Anal. 115 (1993), pp. 119-145. | MR 1228144 | Zbl 0802.47041

[3] Kato (T.) .- Scattering theory with two Hilbert spaces, J. Funct. Anal. 1 (1967), pp. 342-369. | MR 220097 | Zbl 0171.12303

[4] Birman (M.S.) .- A local criterion for the existence of wave operators, Izv. Akad. Nauk SSSR, 32 (1968), pp. 914-942. | MR 248558 | Zbl 0169.16903

[5] Birman (M.S.) .- Scattering problems for differential operators with perturbation of the space, Izv. Akad. Nauk SSSR, 35 (1971), pp. 440-455. | MR 291868 | Zbl 0236.47011

[6] Schechter (M.) .- A unified approach to scattering, J. Math. pures et appl. 53 (1974), pp. 373-396. | MR 365183 | Zbl 0304.47010

[7] Hejtmanek (J.) . - Scattering theory of the linear Boltzmann operator, Comm. Math. Phys. 43 (1975), pp. 109-120. | MR 381604 | Zbl 0309.47009

[8] Simon (B.) .- Existence of the scattering matrix for linearized Boltzmann equation, Comm. Math. Phys. 41 (1975), pp. 99-108. | MR 401026

[9] Voigt (J.).- On the existence of the scattering operator for the linear Boltzmann equation, J. Math. Anal. Appl. 58 (1977), pp. 541-558. | MR 449403 | Zbl 0372.47006